# SDR AWXA200600263

- Difficulty date: January 28, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 61,488 hours, 42,783 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353521
- Condition: Cracked
- Location: Bs 747
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C19 CHECK DISCOVERED STRINGER TIE CRACKED, 1.1 INCHES, AT BS 747 AND STR 23L.  MAINTENANCE REMOVED AND INSTALLED NEW STRINGER TIE CLIP AT BS 747 AN STR 23L IAW BOEING 737-300 SRM 51-40-02-0G FIGS 8 AND 12.
